MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 95MM LENGTH-STERILE; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 95MM LENGTH-STERILE; APPLIANCE, FIXATION, NAIL
Model Number 04.168.295S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a femoral neck system was performed on a patient.When measuring for the bolt, the surgeon measured incorrectly to 105mm long resulting and chose a 95mm bolt.The bolt was too long and the 95mm bolt was removed and an 85mm bolt was selected and inserted.When drilling for the antirotation screw, the surgeon asked if he could use a longer antirotation screw, it was advised that the system was designed to use the same size bolt and antirotation screw.The surgeon ultimately decided to use a 100mm antirotation screw and he was pleased with the construct.There was a five (5) minute surgical delay.The procedure successfully completed.No patient consequences.Concomitant device reported: drill: (part unknown; lot unknown; quantity 1).This report is for a bolt.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot : part:04.168.295s-us , lot: 55p3481 , manufacturing site: grenchen, release to warehouse date: 15 may 2020, expiry date: 30.April 2025.A manufacturing record evaluation was performed for the finished device part: 04.168.295s-us , lot: 55p3481, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BOLT FOR FEMORAL NECK SYSTEM 95MM LENGTH-STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11073924
Report Number2939274-2020-05708
Device Sequence Number11425837
Product Code KTT
UDI-Device Identifier10886982274755
UDI-Public(01)10886982274755
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number04.168.295S
Device Catalogue Number04.168.295S
Device Lot Number55P3481
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date12/26/2020
Supplement Report FDA Received Date01/25/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIROTATION SCREW 100MM; BOLT FOR FNS 85MM; UNK - DRILL
Patient Age85 YR